# SDR IPXA2021100574615

- Difficulty date: September 22, 2021
- Submitted: October 5, 2021
- Operation: Air carrier
- Aircraft: N252UP
- Make and model: Doug MD-11F
- Aircraft serial: 48768
- Aircraft time: 61,181 hours, 14,062 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: AEA05103
- Condition: None
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CMAIN CABIN L/H CEILING HAS A INTERCOSTAL WITH CORROSION BETWEEN STA 1256-1236 AT LONGERON #1.REMOVED, FABRICATED AND REPLACED CORRODED INTERCOSTAL IAW MD-11 SRM 51-35-01. (MINOR)
